Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Strong pain in small intestine. History of ascending colon removed. Is it inflammation?

Hi. I had to have my ascending colon removed due to cecal bascule 5 years ago. Immediately, a lot of the digestive problems I had experienced for many years disappeared, and the doctor thinks that my colon being unattached was likely a congenital defect. My main issues since the surgery have (of course) been occasional hard and fast movements , which have me running to the bathroom, but mostly things have been good. I would rather have those than not be able to go at all! Here is my question: Over the last 6 months, I have noticed a gradual change. Now when I have a big movement , I have strong pain in the area where the small intestine was reconnected to the transverse colon . It has gotten to the point where it hurts badly during the movement and even for an hour or so afterward. Is this some kind of inflammation? Could it be from not having that cecal valve blocking intestinal juices? I don t want to go through any more surgery, but I m concerned.
Asked On : Mon, 27 Aug 2012
Answers:  0 Views:  21 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor